# SDR AALA202107149731

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A6913RP
- Condition: Out Of Position
- Location: R1 Door
- Part time: 51,900 hours, 29,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE HITS AIRCRAFT AFTER INSTALLED. REPLACED SLIDE PER TASK CARD 26C84152006.
